torturedtoaster (torturedtoaster) wrote in vaginapagina,
torturedtoaster
torturedtoaster
vaginapagina

Spotting on pills.. weeee

Alright. I didn't want to make a new post because I am sure this has come up before plenty of times. The search isn't working and I didn't find it in the tags!

I've been on HBC for like 2+ years now. Sexually active. Got the kinks out when I started and haven't had any problems since (except my failed attempts at stacking, heh). I am taking it perfectly, at the same time every day. This past week was my inactive week. I had my period starting Tuesday like usual, and it seemed to clear up by Sunday save for one last tiny spot. I thought it was over and stopped using pads/tampons and went about my merry way and started my new pack on Sunday. But today, out of nowhere I was horrified to find some of my favorite panties (:<) covered in a thin layer of blood. So now for the past few hours I have had a little bit of watery, thin blood. It was a dark red at the beginning.. it's pretty much still that way, and kind of brown too. Has some slight cramping along with it.

I know "breakthrough bleeding" is normal on the pill and all that.. but I've been on the pill for so long, it seems strange. I am probably overreacting and it is probably just old blood, right? But I don't know. There's only a tiny bit, but it is flowing consistently bit by bit.. and the cramps??

Any ideas what's going on here? Just a little extra cleaning, perhaps? Or something else? I wish I didn't worry so much :(

Sorry, I wish I could find a similar entry! I know they are out there!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments